American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C38) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Kewen Chao, Chunwei Song and Ping Zhang. Fan type condition and characterization of Hamiltonian graphs. Proc. Amer. Math. Soc. 142 (2014) 2303-2311.
Abstract, references, and article information   
View Article: PDF

[2] Michael Krivelevich, Choongbum Lee and Benny Sudakov. Robust Hamiltonicity of Dirac graphs. Trans. Amer. Math. Soc. 366 (2014) 3095-3130.
Abstract, references, and article information   
View Article: PDF

[3] Rodney James and Rick Miranda. A Riemann-Roch theorem for edge-weighted graphs. Proc. Amer. Math. Soc. 141 (2013) 3793-3802.
Abstract, references, and article information   
View Article: PDF

[4] Harri Haanpää and Patric R. J. Östergård. Counting Hamiltonian cycles in bipartite graphs. Math. Comp. 83 (2014) 979-995.
Abstract, references, and article information   
View Article: PDF

[5] Daniele Guido and Tommaso Isola. Zeta Functions for Infinite Graphs and Functional Equations. Contemporary Mathematics 601 (2013) 123-146.
Book volume table of contents   
View Article: PDF

[6] J. D. Reid. On the macro structure of torsion free groups. Contemporary Mathematics 576 (2012) 287-295.
Book volume table of contents   
View Article: PDF

[7] Man Kam Kwong and Anton Zettl. New proofs and extensions of Sylvester’s and Johnson’s inertia theorems to non-Hermitian matrices. Proc. Amer. Math. Soc. 139 (2011) 3795-3806. MR 2823026.
Abstract, references, and article information   
View Article: PDF

[8] Russ Woodroofe. Vertex decomposable graphs and obstructions to shellability. Proc. Amer. Math. Soc. 137 (2009) 3235-3246. MR 2515394.
Abstract, references, and article information   
View Article: PDF

[9] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information   
View Article: PDF

[10] Noga Alon, Jarosław Grytczuk, Michał Lason and Mateusz Michałek. Splitting necklaces and measurable colorings of the real line. Proc. Amer. Math. Soc. 137 (2009) 1593-1599. MR 2470817.
Abstract, references, and article information   
View Article: PDF

[11] Christopher A. Francisco and Adam Van Tuyl. Sequentially Cohen-Macaulay edge ideals. Proc. Amer. Math. Soc. 135 (2007) 2327-2337. MR 2302553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles. II. Proc. Amer. Math. Soc. 133 (2005) 537-543. MR 2093078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles I. Proc. Amer. Math. Soc. 131 (2003) 3559-3569. MR 1991769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Marshall Ash and Gang Wang. Sets of uniqueness for spherically convergent multiple trigonometric series. Trans. Amer. Math. Soc. 354 (2002) 4769-4788. MR 1926836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter Dräxler and Klara Kögerler. An algorithm for finding all preprojective components of the Auslander-Reiten quiver. Math. Comp. 71 (2002) 743-759. MR 1885625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Llolsten Kaonga. Projectionless C*-algebras. Proc. Amer. Math. Soc. 130 (2002) 33-38. MR 1855616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dmitri Kouksov. On rationality of the cogrowth series. Proc. Amer. Math. Soc. 126 (1998) 2845-2847. MR 1487319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xingxing Yu. Disjoint paths, planarizing cycles, and spanning walks. Trans. Amer. Math. Soc. 349 (1997) 1333-1358. MR 1401533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jack E. Graver and Mark E. Watkins. Locally finite, planar, edge-transitive graphs. Memoirs of the AMS 126 (1997) MR 1361828.
Book volume table of contents   

[22] Richard K. Skora. Splittings of Surfaces. J. Amer. Math. Soc. 9 (1996) 605-616. MR 1339846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Brian Alspach, Luis Goddyn and Cun Quan Zhang. Graphs with the circuit cover property . Trans. Amer. Math. Soc. 344 (1994) 131-154. MR 1181180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Carsten Thomassen. The even cycle problem for directed graphs . J. Amer. Math. Soc. 5 (1992) 217-229. MR 1135027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Günter M. Ziegler. Binary supersolvable matroids and modular constructions . Proc. Amer. Math. Soc. 113 (1991) 817-829. MR 1068134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. J. Liu. Enumeration of Hamiltonian cycles and paths in a graph . Proc. Amer. Math. Soc. 111 (1991) 289-296. MR 1028288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] F. R. K. Chung. Diameters and eigenvalues . J. Amer. Math. Soc. 2 (1989) 187-196. MR 965008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Svatopluk Poljak. Maximum rank of powers of a matrix of a given pattern . Proc. Amer. Math. Soc. 106 (1989) 1137-1144. MR 963575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andrew Thomason. Paths and cycles in tournaments . Trans. Amer. Math. Soc. 296 (1986) 167-180. MR 837805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. K. Hwang. Cycle polynomials . Proc. Amer. Math. Soc. 83 (1981) 215-219. MR 620017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2